# SDR AALA20050352

- Difficulty date: May 23, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG ALL EMERGENCY LIGHTS AT RT AFT CABIN INOPERATIVE.  FOUND FUSE ON POWER SUPPLY BLOWN AND CONNECTORS ON RIGHT HAND SEATS 35HJ AND 39HJ DAMAGED. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS WITH FUSE ON POWER SUPPLY BLOWN. SYSTEM GROUND CHECKED NORMAL OPERATION.  PLACARDED EMERGENCY LIGHTS ON SEAT 35HJ AND 39HJ INOP PER MEL 33 16A. CONNECTORS NOT IN STOCK IN CDG. REPAIRED SHORTED CONNECTOR AT 39H EMERGENCY PATH LIGHT AND CLEARED MEL AT LAX. SYSTEM GROUND CHECKED NORMAL OPERATION.  (SUPP CLOSED)
